# SDR SWIA200311705

- Difficulty date: January 9, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N593SW
- Make and model: Emb EMB-120RT
- Aircraft serial: 120191
- Aircraft time: 30,098 hours, 33,060 cycles
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F, R
- Precautionary procedure: E, A

## Discrepancy

ON CLIMBOUT HEARD AND FELT A LOUD THUMP AND SLIGHT LOSS OF POWER ON THE LEFT ENGINE.  ABOUT 30 SECONDS LATER RECEIVED AN 'OIL' MAP AND AURAL WARNING.  OIL PRESSURE WAS '0'.  PERFORMED PRECAUTIONARY SHUTDOWN AND RETURNED TO SEA.  REMOVED AND REPLACED THE LEFT ENGINE AS PER MM 71-00-00.
